Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1941, Issue 9, Pages 212–253 (Mi umn8806)  

This article is cited in 5 scientific papers (total in 5 papers)

Surveys and Translations
Series of papers on qualitative theory of ordinary differential equations

Integral curves of an ordinary differential equation of first order in the neighbourhood of a singular point with a rational character

M. Frommer


Full text: PDF file (4477 kB)

Citation: M. Frommer, “Integral curves of an ordinary differential equation of first order in the neighbourhood of a singular point with a rational character”, Uspekhi Mat. Nauk, 1941, no. 9, 212–253

Citation in format AMSBIB
\Bibitem{Fro41}
\by M.~Frommer
\paper Integral curves of an ordinary differential equation of first order in the neighbourhood of a~singular point with a~rational character
\jour Uspekhi Mat. Nauk
\yr 1941
\issue 9
\pages 212--253
\mathnet{http://mi.mathnet.ru/umn8806}


Linking options:
  • http://mi.mathnet.ru/eng/umn8806
  • http://mi.mathnet.ru/eng/umn/y1941/i9/p212

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. I. Bogdanov, “Orbital equivalence of singular points of vector fields on the plane”, Funct. Anal. Appl., 10:4 (1976), 316–317  mathnet  crossref  mathscinet  zmath
    2. A. N. Vasil'ev, A. P. Mikhailov, “Self-similar solutions to the Cauchy problem for a nonlinear heat equation”, Comput. Math. Math. Phys., 38:5 (1998), 758–770  mathnet  mathscinet  zmath
    3. A. M. Tezin, “Kachestvennyi analiz metodov issledovaniya nelineinykh differentsialnykh uravnenii”, Trudy Vtoroi Vserossiiskoi nauchnoi konferentsii (1–3 iyunya 2005 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2005, 227–230  mathnet
    4. N. B. Medvedeva, “On analytic insolubility of the stability problem on the plane”, Russian Math. Surveys, 68:5 (2013), 923–949  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. N. V. Zmitrenko, O. R. Ragimli, “Skhozhdenie udarnoi volny pri nalichii v srede energovydeleniya”, Preprinty IPM im. M. V. Keldysha, 2016, 055, 18 pp.  mathnet  crossref
  • Успехи математических наук
    Number of views:
    This page:563
    Full text:336
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021